# SDR HCMA9610

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal  Magnetic
- Part number: 7704411
- Condition: Defective
- Location: T/R Gr Box
- Part time: 908 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE.   LEAKS BADLY.
